BibTeX record journals/amc/HuangTM09

download as .bib file

@article{DBLP:journals/amc/HuangTM09,
  author    = {Shuibo Huang and
               Qiaoyu Tian and
               Chunlai Mu},
  title     = {Asymptotic behavior of large solution to elliptic equation of Bieberbach-Rademacher
               type with convection terms},
  journal   = {Applied Mathematics and Computation},
  volume    = {210},
  number    = {2},
  pages     = {284--293},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2008.12.067},
  doi       = {10.1016/j.amc.2008.12.067},
  timestamp = {Fri, 26 May 2017 22:52:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/HuangTM09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI